How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 27455
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

Hey dr. chipper remember I have cronhs . ok that new med that

This answer was rated:

Hey dr. chipper remember I have cronhs . ok that new med that my allgery doctor gave me. it making me sick, dizzy. very tired. diraha. do you know what the side effects are. please help. bbsb
Hey--just to be clear, what medicine are we talking about
Customer: replied 3 years ago.


oh you remember from my allergist in va. symbicort

OK--sorry--I was focused on the Crohn's you mentioned. None of this was going on before you started the Symbicort?
Customer: replied 3 years ago.


memory is so short for you. chrons been going on for a long time. I dropped all meds for chrons and that doctor. around I think october. or sooner. before I got this new website.

No problem with my memory, but I was referring to the tiredness and the dizziness. And I know you've had diarrhea, but was it under control until you started the Symbicort?
Customer: replied 3 years ago.


yes it was chipper this new med did me on on diarrhea and tiredness. billybob is worried is why I bothered my old friend. I am so glad you are with us.

OK--the intestinal part isn't listed as a side effect but the other symptoms you have are. I'd say you should let your allergist know about the problem so he can switch you to a different asthma med
Customer: replied 3 years ago.


chipper maybe if i take it one times a day. then 2. I hate to bother my allgeist he is sooo great... and his staff as well.

Well, if you can stand the side effects, try just once a day for a few days and if that goes OK you can up to twice a day
Customer: replied 3 years ago.


will do now I will give you some good news. If you want it.


 


billybob starts a new trucking job friday. he will be home on weekend remember i work on weekend. so I won't see him. we replace his old car for a new truck f150 red. I got 3500 for his old car they lost money. transmission was going out.

Not a bad price for a car with that kind of problem. So is the new job gonna be good?
Customer: replied 3 years ago.


we hope so new company health insurance is better. then what we have. . I will let you know how new job is going. when he has been there for 2 weeks. he gets pd every 2 weeks.

Well good that both of you have jobs--hope that helps make ends meet
Customer: replied 3 years ago.


I work only weekends I get exhusted to easy. ok my dr. chipper. love you sooo much. give me your box please. love you good night. i will try that med at bedtime only and see. even my mouth still acts up badly.

Love you too BBSB Talk to you soon
Dr. Chip and other Health Specialists are ready to help you
Customer: replied 3 years ago.

Hey chipper, I have been up off and on all night. very sick. see I have been taking that symbicort only at bedtime. I get very bad headaches,
cramps, heartburn, shakiness, sooo tired I have to lay down through the day. I am going to go check out web md. as well. to see about side effects. my allgerist has tried me on duelra couldn't really take that but once a month because of side effects.

 

Call your allergist BBSB and tell him about your side effects
Customer: replied 3 years ago.

Thanks for caring. I am trying to ride them out. For 2weeks.

OK--let me know if you make it through
Customer: replied 3 years ago.


Dr. chipper what can I do for serve allgeric reactions I did call my allgerist office. I am stopping the Symbicort . my face, hands are swelled up like a bee has sting me. my mouth is bad billybob left today. my breathingg is bad. help. any ideas no hospital. Because I don't have any health insurance for 3 months no job.

Well, first thing is to stop the Symbicort and you can try benadryl, Claritin, or Zyrtec, but BBSB if it's that bad you really should see a doctor today about it.
Customer: replied 3 years ago.


I know but when you don't have money. I can't run up bills. insurance is none. for about 3 months. he is going to prescribe me advair. still a steriod will that make me sick. will my albterol help mein my machine. I couldn't even talk to the nurse. I feel safe with you . is why I am calling you. billybob won't be home. until friday or later I have no vechile. I have my bike. After I feel better I am going to try tomorrow to ride. not today.

You can still use the albuterol and the Advair may be better than the Symbicort. So long as you don't start having a major problem with swallowing and you don't have major wheezing and shortness of breath, hopefully this allergic attack will subside
Customer: replied 3 years ago.


chipper if I had insurance I would go to a doctor. because this is the worse I ever experience. I feel like I walking around in someone else body. I am going to try and take a cold shower maybe it will take the swelling away. I knew I was having reactions but nothing ever this bad.


I will call you back if I need you. please just be here. I will take benadry. love you dr. chipper.


 

I'll be here, BBSB
Customer: replied 3 years ago.


Hey chipper you forgot my birthday. oh well. also just wanted to let you know that I got officer of the month over the whole company.

Great news, BBSB and sorry but I didn't write down your birthdate.
Customer: replied 3 years ago.


I thought you could remember. oh well. that is fine. busy with all the patients you have. and all the activites you are doing. love you anyway.

Did you have a happy birthday and how's billybob?
Customer: replied 3 years ago.

billybob had to work.. polly was depressed remember polly is living with us. so I got out drove around. it was ok.

Here's one for you

http://www.youtube.com/watch?v=MjF1bG5LUcs